# SDR VOX2006F00000

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N60FL
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1512SA
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 016A13322
- Condition: Broken
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH LINK BROKE ON TOP ENGINE, COWLING LEFT AIRCRAFT.  NO DAMAGE TO REST OF AIRCRAFT.  RECOMMEND INSTALLING SCREW ON BOTH SIDES OF COWLING SECURING COWLING TO BACK UP IF LATCH BREAKS.  (K)
